Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 20, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Apr 3, 2015, 6:02 PM CDT for 5 counties in Tennessee. It was in force for 43 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2015, 6:02 PM CDT (23:02 UTC)
- Expired
- Apr 3, 2015, 6:45 PM CDT
- In force
- 43 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cannon County, TN, DeKalb County, TN, Van Buren County, TN, Warren County, TN, White County, TN
The radar
The Nashville radar (KOHX), 74 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 6:10 PM CDT | TSTM WND DMG | Smithville, TN | A FEW TREES BLOWN DOWN ACROSS THE COUNTY |
| Apr 3, 6:12 PM CDT | TSTM WND GST 73 | 3 E Smithville, TN | |
| Apr 3, 6:35 PM CDT | TSTM WND DMG | 5 Wnw Doyle, TN | LARGE TREE DOWN ACROSS ROADWAY AT OLD KENTUCKY ROAD AND BETTERTON ROAD |
| Apr 3, 6:45 PM CDT | TSTM WND DMG | 4 Ene Mcminnville, TN | H AND H AUCTION BUILDING AT 3897 SPARTA HIGHWAY WAS DESTROYED |
| Apr 3, 6:45 PM CDT | TSTM WND DMG | 4 Ene Mcminnville, TN | ROOF OF SPARTA ROAD VET CLINIC REPORTEDLY BLOWN OFF |
| Apr 3, 6:45 PM CDT | TSTM WND DMG | 4 Ene Mcminnville, TN | SEVERAL TREES BLOWN DOWN ON SHADY REST ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 3:10 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.0 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 135 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 990 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 274 m²/s²
- 0-3 km storm-relative helicity
- 325 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
078
WUUS54 KOHX 032302
SVROHX
TNC015-041-175-177-185-032345-
/O.NEW.KOHX.SV.W.0020.150403T2302Z-150403T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
602 PM CDT FRI APR 3 2015
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CANNON COUNTY IN MIDDLE TENNESSEE...
DE KALB COUNTY IN MIDDLE TENNESSEE...
NORTHWESTERN VAN BUREN COUNTY IN MIDDLE TENNESSEE...
NORTHEASTERN WARREN COUNTY IN MIDDLE TENNESSEE...
SOUTHERN WHITE COUNTY IN MIDDLE TENNESSEE...
* UNTIL 645 PM CDT
* AT 559 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF SMITHVILLE...AND MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SPARTA AROUND 630 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE DOYLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3591 8530 3560 8556 3594 8611 3597 8609
3597 8601 3602 8603 3611 8596 3610 8592
3612 8590 3610 8587 3612 8585 3613 8581
3607 8576 3607 8570 3601 8565 3601 8561
TIME...MOT...LOC 2302Z 287DEG 44KT 3603 8587
HAIL...1.00IN
WIND...60MPH
$$
BARNWELL1 follow-up statement
128
WWUS54 KOHX 032328
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
628 PM CDT FRI APR 3 2015
TNC015-032338-
/O.CAN.KOHX.SV.W.0020.000000T0000Z-150403T2345Z/
CANNON TN-
628 PM CDT FRI APR 3 2015
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN CANNON COUNTY.
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CANNON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3591 8530 3560 8556 3576 8582 3602 8566
3601 8565 3601 8561
TIME...MOT...LOC 2328Z 287DEG 44KT 3592 8557
$$
TNC041-175-177-185-032345-
/O.CON.KOHX.SV.W.0020.000000T0000Z-150403T2345Z/
VAN BUREN TN-WARREN TN-WHITE TN-DE KALB TN-
628 PM CDT FRI APR 3 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
DE KALB...SOUTHERN WHITE...NORTHEASTERN WARREN AND NORTHWESTERN VAN
BUREN COUNTIES UNTIL 645 PM CDT...
AT 625 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
SPARTA...AND MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
SPARTA AROUND 635 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE DOYLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3591 8530 3560 8556 3576 8582 3602 8566
3601 8565 3601 8561
TIME...MOT...LOC 2328Z 287DEG 44KT 3592 8557
HAIL...1.00IN
WIND...60MPH
$$
ROSEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 5:56 PM CDT, 6 minutes earlier.
Area forecast discussion, Apr 3, 5:56 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 556 PM CDT FRI APR 3 2015 .UPDATE...ADDED AVIATION SECTION FOR 00Z TAF'S. && .AVIATION...BNA/CKV/CSV...SURFACE FRONT HAS JUST PASSED NASHVILLE, WITH A LINE OF STRONG TO SEVERE STORMS OCCURRING ALONG AND AHEAD OF THE FRONT. LOOK FOR CIGS TO GRADUALLY IMPROVE IN AREAS BEHIND THE BOUNDARY EVEN AS WINDS REMAIN STRONG DUE TO A TIGHT PRESSURE GRADIENT. STORMS WITH HEAVY RAIN AND IFR CIGS WILL AFFECT THE PLATEAU DURING THE NEXT SEVERAL HOURS, WITH THE FRONT MOVING PAST CSV NO LATER THAN 04Z. SKIES WILL BEGIN CLEARING FROM NW TO SE LATER IN THE EVENING AND OVERNIGHT, WITH VFR CONDITIONS EXPECTED TOMORROW. && .PREV DISCUSSION... /ISSUED 334 PM CDT FRI APR 3 2015/ DISCUSSION... COLD FRONT IS NOW JUST NORTHWEST OF THE CWA. DEVELOPING LINE OF CONVECTION RESIDES JUST OUT AHEAD OF IT. HELICITY VALUES REMAIN ELEVATED ALONG AND AHEAD OF THE BOUNDARY. LATEST SPC INPUT WILL PLACE ANOTHER TOR WATCH SO AS TO EXTEND THE CURRENT ONE EASTWARD. FOR THE MOST PART...STORMS TO OUR WEST AND NORTHWEST HAVE BEHAVED AND HAVE REMAINED SUB SEVERE. BUT...WITH HEATING AND INSTABILITY POSSIBLE...THE APPROACHING FRONT MAY BE GREETED WITH HIGHER SFC CAPES. LCL'S ARE PLENTY LOW ENOUGH FOR TORNADIC DEVELOPMENT. HOWEVER...BEST HELICITY VALUES APPEAR TO BE NORTH OF NASHVILLE. THE CONVECTION WILL END ACROSS THE PLATEAU AREA BY 11 PM TONIGHT. ANOTHER POTENTIAL IMPACT FOR THIS EVENING WILL BE THE ELEVATED WIND SPEEDS. 925 MB WINDS STILL LOOK SUFFICIENT ENOUGH TO JUSTIFY THE CONTINUATION OF ADVISORY LEVEL WIND SPEEDS. THOUGH THE PERIOD OF ADVISORY REACHED CRITERIA MAY BE RATHER BRIEF THIS EVENING...WILL GO AHEAD AND CONTINUE WITH THE CURRENT ADVISORY. MOVING ON...THE DRIER AND COOLER AIR WILL MOVE IN. HIGHS...UNDER PLENTIFUL SUNSHINE TOMORROW...WILL ONLY REACH THE MID 50S TO LOWER 60S. TOMORROW NIGHT/EASTER SUNRISE...SFC HIGH WILL MOVE ACROSS THE AREA. TEMPS WILL FALL INTO THE 30S FOR MOST OF THE AREA. SCATTERED FROST AND NEAR FREEZING TEMPS WILL BE POSSIBLE...MAINLY ALONG THE PLATEAU AND LOW LYING AREAS WEST OF THE PLATEAU. FOR THAT REASON...WILL REISSUE THE SPS. WARMER AND MORE SEASONAL TEMPS TO RETURN FOR SUNDAY. IN THE EXTENDED FCST...THE SUBTROPICAL JET BECOMES MORE ACTIVE AND THE PATTERN SETS UP WITH MIDDLE TN RESIDING IN THE WARM AND HUMID SECTOR. THE FORCING DYNAMICS WILL BE WELL NORTH BUT WE WILL SEE A SERIES OF IMPULSES WITHIN THE UPPER JET AND THAT WILL LEAD TO UNSETTLED CONDITIONS THROUGH THE EXTENDED. TOWARD THE END OF THE EXTENDED...WE WILL SEE A LARGE UPPER TROUGH DIG ACROSS THE WEST. AS SOME DEGREE OF COOLING ALOFT TAKES PLACE...OUR SFC CAPES WILL BE ON THE RISE. SO...STRONGER STORMS WILL BE POSSIBLE TOWARD THE END OF THE EXTENDED. HOWEVER...FROPA ACTIVITY...WHICH IS THE USUAL CATALYST FOR ORGANIZED SPRING SEVERE ACTIVITY...IS NOT INDICATED...AFTER TONIGHT...FOR THE NEXT 7 DAYS. THOSE CAPES HOWEVER...BY THURSDAY AND FRIDAY...DO GET STRONGER AS HIGH TEMPS APPROACH 80 DEGREES. NOTE...I AM GOING TO GO AHEAD AND ISSUE THE ZONES RIGHT NOW AS THE NEW WATCH HAS JUST BEEN UPDATED IN OUR GRAPHICS. THE NPW FOR THE WIND ADVISORY IS GOING TO BE REISSUED AS WELL. && .OHX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 1 AM CDT SATURDAY FOR TNZ005>011-023>034- 056>066-075-077>080-093>095. && ROSE
Hazardous weather outlook, Apr 3, 5:07 AM CDT, 12 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 507 AM CDT FRI APR 3 2015 TNZ005>011-023>034-056>066-075-077>080-093>095-041015- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 507 AM CDT FRI APR 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. THERE IS AN ENHANCED RISK FOR SEVERE THUNDERSTORMS TODAY AND THIS EVENING OVER ALL OF MIDDLE TENNESSEE...WITH THE GREATEST CHANCE FOR SEVERE WEATHER EXPECTED TO BE FROM 1 PM CDT THIS AFTERNOON UNTIL 10 PM CDT TONIGHT. THE MAIN CONCERN WILL BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. HOWEVER...A FEW TORNADOES WILL ALSO BE POSSIBLE...AS WELL AS BRIEF FLOODING DUE TO TORRENTIAL DOWNPOURS. SOUTHERLY WINDS WILL INCREASE TODAY...WITH FREQUENT GUSTS OVER 30 MPH. WIND GUSTS TO OVER 40 MPH ARE EXPECTED LATE THIS AFTERNOON AND EVENING. WINDS OF THIS INTENSITY COULD BREAK TREE LIMBS EVEN BEFORE THE THUNDERSTORMS ARRIVE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PATCHY FROST AND FREEZING TEMPERATURES ARE POSSIBLE LATE SATURDAY NIGHT AND EARLY SUNDAY MORNING...ESPECIALLY ALONG THE CUMBERLAND PLATEAU AND IN LOW LYING AREAS WEST OF THE PLATEAU. THOSE WITH TENDER VEGETATION MAY WANT TO CONSIDER EITHER COVERING VULNERABLE PLANTS OR BRINGING THEM INDOORS. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED TODAY AND TONIGHT...AS THUNDERSTORMS MOVE THROUGH. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 19
In the hours before
Local storm report, Apr 3, 5:34 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
534 PM CDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM TSTM WND DMG N BELLE MEADE 36.10N 86.86W
04/03/2015 DAVIDSON TN TWITTER
POWERLINES DOWN ACROSS ROAD 108 BELLE MEADE BLVD
&&
EVENT NUMBER OHX1500433
MDAVISSpecial weather statement, Apr 3, 5:34 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
534 PM CDT FRI APR 3 2015
TNZ057>062-032315-
HICKMAN-LEWIS-MARSHALL-MAURY-RUTHERFORD-WILLIAMSON-
534 PM CDT FRI APR 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR HICKMAN...LEWIS...MARSHALL...
MAURY...RUTHERFORD AND WILLIAMSON COUNTIES...
AT 532 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 9 MILES NORTHWEST OF MOUNT PLEASANT...MOVING
EAST AT 60 MPH.
SOME LOCATIONS IN THE PATH INCLUDE HAMPSHIRE...WILLIAMSPORT...SANTA
FE...COLUMBIA...I-65 EAST OF COLUMBIA...SPRING HILL...THOMPSONS
STATION...EAGLEVILLE...TRIUNE AND ROCKVALE.
HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3575 8742 3594 8656 3562 8639 3562 8642
3564 8641 3565 8643 3564 8646 3570 8655
3570 8663 3559 8665 3555 8737
BARNWELLSpecial weather statement, Apr 3, 5:37 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 537 PM CDT FRI APR 3 2015 TNZ009-010-029>033-032315- CLAY-JACKSON-MACON-OVERTON-PUTNAM-SMITH-TROUSDALE- 537 PM CDT FRI APR 3 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CLAY...JACKSON...MACON... OVERTON...PUTNAM...SMITH AND TROUSDALE COUNTIES... AT 535 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR CARTHAGE...MOVING EAST AT 55 MPH. SOME LOCATIONS IN THE PATH INCLUDE PLEASANT SHADE...GRANVILLE... WHITLEYVILLE...GAINESBORO...RICKMAN AND LIVINGSTON. HALF INCH SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LAT...LON 3649 8520 3616 8523 3625 8604 3645 8600 BARNWELL
Local storm report, Apr 3, 5:45 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
545 PM CDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM TSTM WND DMG E HENDERSONVILLE 36.29N 86.60W
04/03/2015 SUMNER TN TWITTER
RAILROAD CROSSING ARM BROKEN
&&
EVENT NUMBER OHX1500434
MDAVISLocal storm report, Apr 3, 5:48 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
548 PM CDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM TSTM WND DMG S BELLE MEADE 36.10N 86.86W
04/03/2015 DAVIDSON TN EMERGENCY MNGR
TREE ON HOUSE IN THE HILLWOOD BLVD AREA WITH NO
INJURIES.
&&
EVENT NUMBER OHX1500435
MDAVISLocal storm report, Apr 3, 6:00 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
600 PM CDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG 4 W FAIRVIEW 35.98N 87.20W
04/02/2015 WILLIAMSON TN FACEBOOK
POWERLINES DOWN AND BLOCKING ONE LANE OF TRAFFIC AT OLD
COX PIKE BY CROW CUT RD. TIME ESTIMATED BASED ON RADAR.
0150 PM HAIL 3 NW WHITE HOUSE 36.49N 86.70W
04/03/2015 E0.88 INCH ROBERTSON TN TWITTER
0153 PM HAIL 7 W WHITE HOUSE 36.46N 86.79W
04/03/2015 E0.70 INCH ROBERTSON TN PUBLIC
0200 PM HAIL 4 NE WHITE HOUSE 36.50N 86.62W
04/03/2015 M1.00 INCH SUMNER TN TRAINED SPOTTER
0419 PM HAIL 10 SW SPRINGFIELD 36.40N 87.01W
04/03/2015 E0.70 INCH ROBERTSON TN TRAINED SPOTTER
DIME SIZED HAIL REPORTED ON I-24 BETWEEN MILE MARKERS
22 AND 24.
0503 PM TSTM WND GST 5 NE HERMITAGE 36.25N 86.56W
04/03/2015 E68 MPH WILSON TN BROADCAST MEDIA
68 MPH WIND GUST REPORTED 5 MILES NORTHEAST OF NWS
OFFICE NASHVILLE OHX ON OLD HICKORY LAKE AT THE END OF
SAUNDERSVILLE FERRY ROAD.
0504 PM TSTM WND DMG E HENDERSONVILLE 36.29N 86.60W
04/03/2015 SUMNER TN TWITTER
RAILROAD CROSSING ARM BROKEN
0509 PM HAIL 5 SW NASHVILLE 36.12N 86.85W
04/03/2015 E0.70 INCH DAVIDSON TN TWITTER
DIME SIZE HAIL AT THE CORNER OF BROOK HOLLOW AND
DAVIDSON NI WEST MEADE.
0513 PM TSTM WND DMG 2 SE HENDERSONVILLE 36.27N 86.58W
04/03/2015 SUMNER TN TRAINED SPOTTER
TREES DOWN 2 SOUTHEAST OF HENDERSONVILLE.
0519 PM HAIL NASHVILLE 36.17N 86.78W
04/03/2015 E1.00 INCH DAVIDSON TN EMERGENCY MNGR
I-24 AT BRILEY PKWY
0519 PM HAIL 3 SW NASHVILLE 36.14N 86.82W
04/03/2015 E0.88 INCH DAVIDSON TN TWITTER
NICKEL SIZED HAIL IN CENTENNIAL PARK
0520 PM HAIL 4 SE NASHVILLE 36.13N 86.73W
04/03/2015 E0.70 INCH DAVIDSON TN TWITTER
DIME SIZE ELLINGTON PARKWAY AT TRINITY AND AT NASHVILLE
ZOO
0520 PM TSTM WND DMG N BELLE MEADE 36.10N 86.86W
04/03/2015 DAVIDSON TN TWITTER
WIND DAMAGE TO TREES IN BELLE MEADE
0526 PM TSTM WND DMG 5 W NASHVILLE 36.17N 86.87W
04/03/2015 DAVIDSON TN TWITTER
THUNDERSTORM WIND DAMAGE ON HILLWOOD IN WEST NASHVILLE
0529 PM TSTM WND DMG S BELLE MEADE 36.10N 86.86W
04/03/2015 DAVIDSON TN EMERGENCY MNGR
TREE ON HOUSE IN THE HILLWOOD BLVD AREA WITH NO
INJURIES.
0531 PM HAIL N FRANKLIN 35.93N 86.84W
04/03/2015 E0.70 INCH WILLIAMSON TN TWITTER
DIME SIZE FRANKLIN AT COLUMBIA AND DOWNS
0531 PM TSTM WND DMG N BELLE MEADE 36.10N 86.86W
04/03/2015 DAVIDSON TN TWITTER
POWERLINES DOWN ACROSS ROAD 108 BELLE MEADE BLVD
&&
EVENT NUMBER OHX1500417 OHX1500422 OHX1500420 OHX1500421 OHX1500423
OHX1500424 OHX1500434 OHX1500425 OHX1500426 OHX1500427 OHX1500428
OHX1500429 OHX1500430 OHX1500431 OHX1500435 OHX1500432 OHX1500433
MDAVISThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 3:47 AM CDT | Wind Advisory | OHX | Bedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 32 more | 18 hr |
| Apr 3, 1:56 PM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 34 min |
| Apr 3, 3:52 PM CDT | Special Weather Statement | OHX | Dickson, Houston, Humphreys, Stewart | 38 min |
| Apr 3, 4:12 PM CDT | Special Weather Statement | OHX | Robertson | 33 min |
| Apr 3, 4:33 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson, Sumner, Wilson | 27 min |
| Apr 3, 4:52 PM CDT | Special Weather Statement | OHX | Davidson | 23 min |
| Apr 3, 4:55 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Perry | 50 min |
| Apr 3, 4:56 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Sumner, Trousdale, Wilson | 34 min |
| Apr 3, 5:00 PM CDT | Tornado Warning | OHX | Davidson, Sumner, Trousdale, Wilson | 30 min |
| Apr 3, 5:02 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Sumner, Wilson | 43 min |
| Apr 3, 5:24 PM CDT | Special Weather Statement | OHX | Rutherford, Williamson | 51 min |
| Apr 3, 5:28 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson | 47 min |
| Apr 3, 5:29 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Smith, Wilson | 31 min |
| Apr 3, 5:34 PM CDT | Special Weather Statement | OHX | Maury | 41 min |
| Apr 3, 5:37 PM CDT | Special Weather Statement | OHX | Jackson, Overton, Smith | 38 min |
| Apr 3, 5:40 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Rutherford, Wilson | 35 min |
| Apr 3, 5:58 PM CDT | Severe Thunderstorm Warning | OHX | Jackson, Putnam, Smith, White | 47 min |
| Apr 3, 6:04 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland | 26 min |
| Apr 3, 6:14 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Coffee, Rutherford, Warren | 46 min |
| Apr 3, 6:41 PM CDT | Special Weather Statement | OHX | Cumberland, Fentress, White | 49 min |
| Apr 3, 6:41 PM CDT | Severe Thunderstorm Warning | OHX | Coffee, Grundy, Van Buren, Warren | 49 min |
| Apr 3, 6:47 PM CDT | Special Weather Statement | OHX | Bedford, Coffee, Giles, Grundy, Marshall | 43 min |
| Apr 3, 6:51 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, White | 39 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.